# SDR SWIA2020040850065

- Difficulty date: March 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SEAT RAIL FROM FS 349 TO FS 501 PITTED AND CORRODED RBL 9   (C-CHECK) RO 4/6/2020   REMOVED CORROSION ON RH SEAT RAIL AT FS 349 TO FS 501 IAW CRJ700 SRM.  MATERIAL REMOVED IS NOT ALLOWED ON SEAT RAIL AREA. REPLACE SEAT RAIL. IAW CRJ700 SRM. INSTALLED NEW SEAT RAIL FROM FS 349.00 TO FS 501.00 ON RBL 9 REF CRJ700 AMM.
